Number of one-coincidence sequence sets for frequency- hopping multiple access communication-systems

Shaar, A.A. and Woodcock, Chris F. and Davies, Phil A. (1984) Number of one-coincidence sequence sets for frequency- hopping multiple access communication-systems. IEE Proceedings F: Radar and Signal Processing, 131 (7). pp. 725-728. ISSN 0956-375X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1049/ip-f-1:19840109
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
T Technology > TK Electrical engineering. Electronics Nuclear engineering > TK5101 Telecommunications
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Pure Mathematics
Depositing User: Chris F Woodcock
Date Deposited: 29 Jun 2011 13:14
Last Modified: 20 May 2014 10:33
Resource URI: https://kar.kent.ac.uk/id/eprint/23548 (The current URI for this page, for reference purposes)
  • Depositors only (login required):